# SDR AALA201610069016

- Difficulty date: October 2, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 74,751 hours, 10,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327564720200
- Condition: Corroded
- Location: Frames 33-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CABIN SEAT TRACK AT Y1552.5 BETWEEN FRAMES 33 AND 37.  REPLACED SEAT TRACK PER SRM 53-00-15, SRM 41-42-11 AND SRM 51-44-11.
